Major Pharmaceuticals
Allergy Relief Major 50 mg Strength Capsule 100 per Bottle 1/BT
- SKU:
- 570831_BT
- UPC:
- MPN:
- 904530760
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$6.25
Was:
— You save
Description
Major® Banophen Diphenhydramine Allergy Relief
View AllClose
- There are 50 milligrams of diphenhydramine HCl in a capsule
- Compare to active ingredient in Benadryl® Extra Strength Allergy Relief Ultratabs® a registered trademark of Kenvue
- Antihistamine is not a nondrowsy type so it is recommended you take before bedtime
- There are 100 capsules in a bottle
Related Products
Related Products

Allergy Relief 25 mg Strength Capsule 100 per Bottle 1/BT
Major Pharmaceuticals
MSRP:
Now:
$6.25
Was:
Allergy Relief 25 mg Strength Capsule 100 per Bottle
1220958_BT

Allergy Relief Benadryl 50 mg Strength Capsule 1,000 per Bottle 1/BT
Major Pharmaceuticals
MSRP:
Now:
$26.65
Was:
Allergy Relief Benadryl 50 mg Strength Capsule 1,000 per Bottle
497991_BT


Allergy Relief Major 4 mg Strength Tablet 1,000 per Bottle 1/BT
Major Pharmaceuticals
MSRP:
Now:
$8.50
Was:
Major Chlorpheniramine Maleate Allergy ReliefAntihistamine relieves allergy symptoms for up to 4 hours4 milligrams of chlorpheniramine maleate per tabletCompare to the active ingredient in...
307830_BT

Allergy Relief 180 mg Strength Tablet 100 per Bottle 1/BT
NorthStar Rx
MSRP:
Now:
$26.24
Was:
NorthStar Rx Fexofenadine Allergy Relief24-hour symptom relief from sneezing, runny nose, itchy eyes and throatAntihistamine provides all-day/all-night relief180 milligrams of fexofenadine...
1158259_BT

Allergy Relief 5 mg Strength Tablet 100 per Bottle 1/BT
Rising Pharmaceuticals
MSRP:
Now:
$13.13
Was:
Allergy Relief 5 mg Strength Tablet 100 per Bottle
1228260_BT

Allergy Relief 60 mg Strength Tablet 100 per Bottle 1/BT
Dr. Reddy's Laboratories
MSRP:
Now:
$25.54
Was:
Allergy Relief 60 mg Strength Tablet 100 per Bottle
1196166_BT

Nightime Pain / Allergy Relief 500 mg Strength Acetaminophen / Diphenhydramine HCl Capsule 100 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$4.25
Was:
Health Star Nighttime Pain Reliever and Sleep AidAcetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer)Diphenhydramine is an antihistamine used to...
1212887_BT


Allergy Relief Mylan 10 mg Strength Tablet 100 per Bottle 1/BT
Mylan Pharmaceuticals
MSRP:
Now:
$23.94
Was:
Mylan Cetirizine HCl Allergy Relief10 mg cetirizine hydrochloride per tabletCompare to active ingredient in Zyrtec a registered trademark of Johnson & Johnson Consumer Inc100 tablets per bottle
707130_BT

Nightime Pain / Allergy Relief 500 mg Strength Acetaminophen / Diphenhydramine HCl Capsule 50 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$3.37
Was:
Health Star Nighttime Pain Reliever and Sleep AidAcetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer)Diphenhydramine is an antihistamine used to...
1212889_BT